A 40-year-old female asked about a female:
Baby lost appetite after dose 1 omnicef (cefdinir). now diarrhea & vomiting after dose 2. both taken with food. if stop antibiotic, how long until feels better.
1 doctor answer • 1 doctor weighed in
Pediatrics 26 years experience
Up to 10 hours: The majority of the medication should clear your baby's system after 9 or 10 hours, less than that if some of the dose was vomited. It will be important that your doctor is notified of this reaction so that an alternative medication can be prescribed to complete treatment of the original infection. Rehydration with a solution such as Pedialyte may help her feel better sooner.
Created for people with ongoing healthcare needs but benefits everyone.
3.8k viewsAnswered >2 years ago
Last updated Jul 30, 2014
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.